• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



SORRY BOYS.....another girly question.

stephie77

Silver Member
#1
#2
Yup mine have.
I have always had irregular periods but the first week I start exante I always get a period.
And since starting this time have had a few.

I think I remember someone saying it had something to do with estrogen (sp?) being stored in fat cells. I have no idea what or why or anything but that's what I remember! Maybe someone can explain :D
 

stephie77

Silver Member
#3
pheew! Thanks BB!
x
 
#4
Lol that's really interesting tmi alert !! But I have a coil and usually don't bleed at all but on day 4 of exante I started spotting and still am ( day 6 today ) hope thus isn't gonna happen all the time !! ?
 
#6
The diet makes me come on like 10days at a time then break for a few days then back on 10days. It's so draining my iron levels are low and am on tablets for it then am horribly constipated because of that and now have piles *grrrrrr*.

So yeah to answer your question hun those of us who are unfortunate will suffer. I feel your pain, hugs x

Sent from my iPhone using MiniMins
 
#7
Me too. I have a mirena coil fitted, and although it hadn't completely stopped my totm, I've now had 2 in 6 weeks! And they're lasting ages too! Love the weight loss, hate the totm! Oh well, no pain, no gain! (or loss! ) xx

Sent from my iPhone using MiniMins
 
#8
I had always had a regular 28 day cycle before exante being on for 5 days or less. Now it's every two weeks for around 10 days! Im on the pill. Glad im not alone though! x
 

moo cow

Full Member
#9
Eeeeeeeeeeek I'm not liking what I'm reading :cry: I hadn't had a totm in almost three years. Day 8 and there it was !!
Looks like I can look forward to this happening regularly until I reach the age of no return or my target lol
 


Similar threads